Analogues of the Wiman–Valiron theorem for Dirichlet series whose exponents have a positive step
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1986), pp. 57-59
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1986_2_a11,
author = {Yu. M. Gal'},
title = {Analogues of the {Wiman{\textendash}Valiron} theorem for {Dirichlet} series whose exponents have a~positive step},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {57--59},
year = {1986},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1986_2_a11/}
}
Yu. M. Gal'. Analogues of the Wiman–Valiron theorem for Dirichlet series whose exponents have a positive step. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1986), pp. 57-59. http://geodesic.mathdoc.fr/item/IVM_1986_2_a11/